U.S. doctors online nowAsk doctors free
ZA
A 53-year-old female asked:

Stopped taking estrofem last year as caused severe diarrhea and led to extreme weight loss. started on livifem in january and caused severe acne. now stopped livifem, but having terrible night sweats. is there something else i can take?

1 doctor answer1 doctor weighed in
Dr. Claudine nandi Lee
A Verified Doctoranswered
A US doctor answeredLearn more
Hi,: So, .... I really don't think the estrofem caused the weight loss and the question is are you on the HRT because of menopause symptoms? HRT is not mandatory? So you could either try a natural product like promensil ? or try being off the HRT ?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.